# SDR QXEA0200964

- Difficulty date: July 15, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 9,981 hours, 14,038 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- PITTING CORROSION ON RIGHT HAND INBOARD SEAT TRACK NUMBER 7 AT STATION 182-222. REPAIRED IAW DHC-8 SRM 51-40-00, 51-40-11, RD 8-53-1339 AND RD 8-53-1102.
